Telefon ve e-posta Desteği
Sıkça Sorulan Sorular
Yazarlar İçin Teknik Bilgiler
İletişim Bilgileri
Ana Sayfaya Dönüş
 

Kongre Takvimi
Buradaki bilgiler JournalAgent™ online dergicilik sisteminden alınmaktadır.

The Anatolian Journal of Cardiology

[Anatol J Cardiol]
Anatol J Cardiol. 2008; 8(4): 260-265

Drug-induced Torsades de Pointes in patients aged 80 years or more

Yael Paran, Noa Mashav, Oren Henis, Michael Swartzon, Yaron Arbel, Dan Justo
Department of Internal Medicine, Tel-Aviv Sourasky Medical Center, Sackler Faculty of Medicine, Tel-Aviv University, Tel-Aviv, Israel

Objective: We studied all English-written peer-reviewed reports on drug-induced Torsades de Pointes (TdP) in patients aged 80 years or more in order to characterize the clinical circumstances leading to this serious complication.
Methods: Our literature search yielded 24 reports on 25 patients aged 80-95 years with drug-induced TdP. We systematically reviewed each report and recorded the non-modifiable risk factors for drug-induced TdP (i.e., female sex and structural heart disease) as well as preventable clinical circumstances, which might have been associated with drug-induced TdP.
Results: The most prevalent risk factors for drug-induced TdP were non-modifiable risk factors: 22 (88%) patients were female patients and 19 (76%) patients had structural heart disease. Overall, 16 (64%) patients were female patients with structural heart disease. The literature did not report any elderly male patients without structural heart disease. Among the preventable clinical circumstances, which might have been associated with drug-induced TdP, the most prevalent were: administrating QT prolonging agents despite long QT interval (n=11; 44%) and co-administration of two or more QT prolonging agents (n=9; 36%). The most prevalent QT prolonging agents found to trigger TdP were macrolides and quinolones (n=9; 36%). All but three patients had at least one or more preventable clinical circumstances, which might have been associated with drug-induced TdP.
Conclusion: Physicians should be more aware of the risk for drug-induced TdP in patients aged 80 years or more while administrating QT prolonging agents despite long QT interval and co- administrating two or more QT prolonging agents, specifically in elderly female patients with structural heart disease.

Keywords: Nonagenarians, octogenarians, Torsades de Pointes, risk factors


Yael Paran, Noa Mashav, Oren Henis, Michael Swartzon, Yaron Arbel, Dan Justo. Drug-induced Torsades de Pointes in patients aged 80 years or more. Anatol J Cardiol. 2008; 8(4): 260-265

Sorumlu Yazar: Dan Justo, Israel


ARAÇLAR
Tam Metin PDF
Yazdır
Alıntıyı İndir
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
E-Postala
Paylaş
Yazara e-posta gönder

Benzer makaleler
PubMed
Google Scholar




 

 
 

Online Kongre Hizmetleri
Kongre Web Sitesi
Bildiri Özeti Toplama ve Değerlendirme
Online Kayıt ve Konaklama
Elektronik Poster (e-poster)
Video Podcast, WebCast
Bilimsel Program Düzenleyici
Bildiri Özeti ve Tam Metin CD'leri
 

Online Kurumsal Hizmetler
Dernekler İçin Web Siteleri
Hakemli Dergiler İçin Online Makale Toplama
   ve Değerlendirme

Uluslararası Dizin Danışmanlığı
PubMed®, LinkOut® Hizmetleri
Online Çalışma Grupları
 

Referans
Çalıştığımız Online Hakemli Dergiler
Destek Verdiğimiz Kongreler
Yazarlar İçin Teknik Bilgiler

İletişim
Bize Ulaşın
LookUs

 
 
1999 - 2019 © LookUs Scientific

Bu sitede sözü edilen uygulamalara ait teknoloji, uygulama metodu, ekran görünüşleri; ticari marka, ticari görünüm, kanun dışı rekabet ve başka kanunlarca; yerel ve uluslararası copyright düzenlemeleri ile korunmuştur. Site üzerindeki herhangi bir metin ve imaj LookUs Bilişim Hizmetleri Ltd.'nin açık ve net izni olmadan kopyalanamaz veya dağıtılamaz.
Metinler ve şekiller içinde geçen gerçek şirket ve ürün adları, ilgili firmaların ticari markaları olabilir.